On the w * -sequential closure of subspaces of Banach spaces

McWilliams, R.D.

Portugaliae mathematica (1963)

  • Volume: 22, Issue: 4, page 209-214
  • ISSN: 0032-5155

How to cite


McWilliams, R.D.. "On the $w^*$-sequential closure of subspaces of Banach spaces." Portugaliae mathematica 22.4 (1963): 209-214. <http://eudml.org/doc/114911>.

author = {McWilliams, R.D.},
journal = {Portugaliae mathematica},
keywords = {functional analysis},
language = {eng},
number = {4},
pages = {209-214},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the $w^*$-sequential closure of subspaces of Banach spaces},
url = {http://eudml.org/doc/114911},
volume = {22},
year = {1963},

AU - McWilliams, R.D.
TI - On the $w^*$-sequential closure of subspaces of Banach spaces
JO - Portugaliae mathematica
PY - 1963
PB - Sociedade Portuguesa de Matemática
VL - 22
IS - 4
SP - 209
EP - 214
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/114911
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.